Posted By Message Date
Printer-friendly Version  send this discussion to a friend   
Grammyofboys
Oct 29, 2018 (09:48 AM) Reply | Quote 


       
Posts: 2
Joined: Oct 29, 2018
Last Visit: Oct 29, 2018
1042832

Just curious if you are still dealing with light headed ness? I quit cold turkey 9 days ago and have been experiencing lightheaded ness quite frequently and also have realized that during these episodes my heart rate has dropped down in the low 50’s and sometimes into the 40’s. Was wondering if anybody else had experienced this and if so, how long does this last?

Find Helpful
Be the first to find this post helpful!
Give Support
Be the first to give support!
Ashley Health Educator
Oct 09, 2018 (04:31 PM) Reply | Quote 


       
Posts: 3502
Joined: Jan 21, 2009
Last Visit: Aug 19, 2018

Personal Image
Gender: Female
Occupation: Health Educator
Hobbies: Camping, reading, pets and swimming
1028834

Hi Quoting2400,


Feeling light headed can be a withdrawal symptom of smoking. This is because your body is absorbing more oxygen then it is used to. It normally only lasts the first few days of quitting. Your dizziness could be related to a combination of things including you quitting smoking and you stopping suboxone. I am glad you spoke to your doctor about this. If this does not resolve please continue to talk to your doctor about this. Dizziness is not something that should be ignored. Hopefully it resolves on it's own shortly.




Ashley, Health Educator

The SSC Support Team

Find Helpful
Be the first to find this post helpful!
Give Support
Be the first to give support!
Quoting2400
Oct 07, 2018 (06:21 PM) Reply | Quote 


       
Posts: 2
Joined: Oct 07, 2018
Last Visit: Oct 07, 2018
1026831

So I quit cold turkey over a month ago after 14 years. About 7 days after I quit I started to feel dizzy/lightheaded 24/7. It’s lasted almost 3.5 weeks now. I’ve beem to the doctor twice and he did blood work, checked my ears, listened to my heart. He really couldn’t pin point anything causing it. Can quitting smoking cause constant lightheadedness for over 3 weeks? And to note about 3 days after I quit smoking I quit taking Suboxone after a month use. That’s a strong medication so I’m not sure if that’s causing the lightheadedness or ifs a combination of the two.

Find Helpful
Be the first to find this post helpful!
Give Support
Be the first to give support!
Printer-friendly Version   send this discussion to a friend    
1
 
Back to Top
 
 
  Community     Tools and Resources   Help Area Info
 

logo

This program is for educational purposes and is not to replace the advice of your family physician
or other health care provider. © 2000-2018 Evolution Health Systems Inc.